# SDR QXEA200501809

- Difficulty date: December 21, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 10,318 hours, 7,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4325 RECEIVED HYD PUMP 1B CAUTION MSG.  RETURNED TO THE GATE.  FOUND HYD PUMP 1B LOW PRESSURE SWITCH INTERMITTENT WITH PUMP 1B AND NR 1 ENG DRIVEN PUMP 1A OFF HYD PRESSURE INDICATED 2900 PSI WITH HYD PUMP 1B CAUT MSG CYCLED HYD PUMP 1B SWITCH AND DISCONNECTED AND RECONNECTED LOW PRESSURE SWITCH, WITH NR 1B PUMP SELECTED TO ON EICAS SHOWS GREEN WITH NO CAUTION MSG RESCHEDULED IAW MEL 29-34-1.  12/22 REMOVED AND REPLACED NR 1 PUMP PRESSURE SWITCH IAW CRJ 700 AMM 29-34-01-000-801-A01 AND 29-34-01-400-801-A01, OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
